# SDR CALA2016022200123

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 58,727 hours, 20,174 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 33,000 FT, WINDSHIELD L1 OUTER PANE CRACKED DUE TO OVERHEAT, OUTER PANE ONLY.  REPLACED L1 WINDSHIELD IAW AMM 56-11-11 & LT WINDOW HEAT CONTROLLER IAW AMM 30-41-11.  ALL TESTED OK.
